# SDR CALA9900367

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5754 · Leading Edge Devices
- Part: Chord
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .3125 INCH CRACK AT LT WING NR 1 SLAT LOWER CHORD AT CUTOUT BELOW TELESCOPING ANTI-ICE TUBE.  THE CRACK WAS STOP DRILLED AND AN ANGLE REPAIR WAS INSTALLED IAW SRM 57-30-2.
